# SDR IPXA2025062734433

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,250 hours, 17,120 cycles
- Engine: Pwa PW4158
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Condition: Faulted
- Location: Precooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  NR 2 ENGINE BLEED PRECOOLER TEMP 235-VWV 91195430.PERFORMED T/S IAW  TSM 36-00-01-0101. REMOVED TEMP CONTROL SENSOR 54HA IAW  AMM 36-11-21-0401. RECIVED NEW TEMP CONTROL SENSOR 54HA, VERIFIED EFFECTIVITY IAW A300 IPC 36-11-05-05.INSTALLED SENSOR TEMP CONTROL 54HA IAW  AMM 36-11-21-0401
